MathSciNet Relay Station
MathSciNet bibliographic data
MR2771325 (2012b:39002) 39A05 (26A33 34A08 34B15 39A12 47N20)
Goodrich, Christopher S. Solutions to a discrete right-focal fractional boundary value problem. Int. J. Difference Equ. 5 (2010), no. 2, 195–216.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement